So excited to be joining this forum so I can talk to like minded people! I didn't every realsie how stressful and confusing TTC could be until I started myself! I was really hoping for some thoughts from all of you far more experienced people - I'm very new!
So I stopped taking the pill (after 11 years!) around 5 weeks ago, and ovulated a few weeks later according to OPK. 14 days later AF appeared, so I was really happy that everything seemed to be working. However, AF was pretty light and lasted only 2 days properly, before changing to very light spotting. I'm really confused now and worried that it can't be normal. I'm now on CD5 and not sure when to start using OPKs this cycle - does a short AF mean I'll ovulate sooner? Is a short and light AF anything to worry about or is it likely to just be pill effects?
More than likely the light AF is due to coming off the pill, I was on it for almost 10 years and my first two cycles after I quit were only about 26 days with some light breakthrough spotting. I'd start using OPKs around cd8 just so you're covered. Have you thought about temping?
It's very rarely that a woman's cycle returns to 'normal' straight after coming off a pill. It'll take a few cycles for your body to regulate your hormones, so I wouldn't worry about it too much Good luck in your TTC journey! X
I've just started temping actually, though my thermometer is a bit rubbish so might invest in something better, lol! Glad I'm not the only one with light AF... Thank you :-)
No problem! My cycles returned to normal after a couple of months, it takes some women longer though. It's good that you're paying attention, that'll give you a good idea of what you can expect from your body. Have you signed up for Fertility Friend? It's an awesome companion to temping and will pinpoint ovulation for you!
I wouldnt worry about it at the moment to be honest. When i came off the pill, i had a period almost straight away, the same for when i came off the implant. (Implant was heavy!!) Let your body settle down and record everything. That way once its been a few months, you'll see whats stopped (More than likely because of the pill) and whats still happening that way you can see what your body is really like normally
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.